# SDR UALA2011042502006

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 41,275 hours, 10,827 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG FIRE LP 1.  FOUND CHAFED WIRE BETWEEN UPPER AFT AND LOWER AFT LOOPS AT 9:00 POSITION.  ACP TEMP RPR.
